Open Access
Translator Disclaimer
2012 Convergence Theorems for Maximal Monotone Operators, Weak Relatively Nonexpansive Mappings and Equilibrium Problems
Kamonrat Nammanee, Suthep Suantai, Prasit Cholamjiak
J. Appl. Math. 2012(SI03): 1-16 (2012). DOI: 10.1155/2012/804538

Abstract

We introduce hybrid-iterative schemes for solving a system of the zero-finding problems of maximal monotone operators, the equilibrium problem, and the fixed point problem of weak relatively nonexpansive mappings. We then prove, in a uniformly smooth and uniformly convex Banach space, strong convergence theorems by using a shrinking projection method. We finally apply the obtained results to a system of convex minimization problems.

Citation

Download Citation

Kamonrat Nammanee. Suthep Suantai. Prasit Cholamjiak. "Convergence Theorems for Maximal Monotone Operators, Weak Relatively Nonexpansive Mappings and Equilibrium Problems." J. Appl. Math. 2012 (SI03) 1 - 16, 2012. https://doi.org/10.1155/2012/804538

Information

Published: 2012
First available in Project Euclid: 3 January 2013

MathSciNet: MR2948083
zbMATH: 1323.47074
Digital Object Identifier: 10.1155/2012/804538

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top